# SDR CA110314007

- Difficulty date: March 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1011801
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: F

## Discrepancy

(CAN) NR 1 CABIN CREW REPORTED, A FIRE (LIGHT GREY SMOKE LIKE THAT FROM A BURNING CANDLE) WHICH WAS HE HAD IMMEDIATELY PUT OUT WITH A FIRE EXTINGUISHER. THE SOURCE OF THE FIRE WAS A FRONT DOOR BOARDING LIGHT, 3RD STEP. THE PAX WERE DISEMBARKED NORMALLY VIA THE REAR EXIT ONLY AND ENGINEERS WERE CALLED. THE LIGHT ASSEMBLY WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
